Corrigendum to “On the Iyengar–Madhava Rao–Nanjundiah inequality and its hyperbolic version” [Notes on Number Theory and Discrete Mathematics, Vol. 24, 2018, No. 2, 134–139]

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 26, 2020, Number 1, Page 230
DOI: 10.7546/nntdm.2020.26.1.230
Download corrigendum: PDF, 275 Kb

Details

Authors and affiliations

József Sándor
Department of Mathematics, Babes–Bolyai University
Str. Kogalniceanu 1, 400084 Cluj-Napoca, Romania

References

  1. Sándor, J. (2018). On the Iyengar–Madhava Rao–Nanjundiah inequality and its
    hyperbolic version. Notes on Number Theory and Discrete Mathematics, 24 (2), 134–139.

Related papers

Cite this paper

Sándor, J. (2020). Corrigendum to “On the Iyengar–Madhava Rao–Nanjundiah inequality and its hyperbolic version” [Notes on Number Theory and Discrete Mathematics, Vol. 24, 2018, No. 2, 134–139]. Notes on Number Theory and Discrete Mathematics, 26(1), 230, doi: 10.7546/nntdm.2020.26.1.230.

Comments are closed.